# SDR SWAA022792

- Difficulty date: November 25, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 48,283 hours, 46,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C34691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING AT ROW 19 DEF.  INSTALLED LENS PER MM.
